# SDR SWIA200413383

- Difficulty date: May 28, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 15,597 hours, 13,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR WING PLANK IS CRACKED WS 148.019.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-57-21-130 REV. E AND REO 601R-57-21-131 REV. NC.
